Starting Lexapro

I've never taken anti depressants before. I just started taking Lexapro a week ago for anxiety. I was getting so nervous at school that I'd have to leave and go home almost everyday or just deal with the uncomfortable feelings. I've read about some scary things that can happen when you try to get off of the drug such as the 'brain zaps' that are all over the forums. I live with my boyfriend and I've completely lost interest in sex and when I can persuade myself to enjoy it I can't have an ****** anymore. I've tried to stimulate myself even and I end up giving up on it after less than a minute of trying. I've also found it easier to ignore feeling hungry.. I guess that's not a good or a bad thing really. Also, when I try to sleep at night I'll close my eyes and I'll feel like I have no control over them opening every so often. My arm has also started twitching and moving it around doesn't help.

Does anyone have any suggestions or should I just 'wait it out' like I've read everywhere?
sweetie06 sweetie06
22-25, F
2 Responses Aug 3, 2007

Please let me know how do you feel today, after taking Lexapro for a little longer. My daughter just started taking this med and I want to know what side effects to look for. I'd appreciate your personal experience.<br />
I'm praying for you and all that are suffering with this.<br />
<br />
God bless!

You do know that anti depressants have about as much effect as a placebo in some studies? A friend of mine takes something or other for the same thing. He used to be quite the thinker, we would always bounce ideas off of each other. But the pills have taken all those thoughts and put them in the dumpster. At least now he can lead a normal life and interact with society. I guess that is better ...